Modified Ishikawa Iterative sequences with errors for asymptotically set-valued pseudocontractive mappings in Banach Spaces
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 847-860
Published online December 1, 2006
Jong Kyu Kim and Young Man Nam
Kyungnam University, Kyungnam University
Abstract : In this paper, some new convergence theorems of the modified Ishikawa and Mann iterative sequences with errors for asymptotically set-valued pseudocontractive mappings in uniformly smooth Banach spaces are given.
Keywords : asymptotically nonexpansive mapping, asymptotically pseudocontractive mapping, asymptotically set-valued pseudocontractive mapping, modified Ishikawa iterative sequence with errors, modified Mann iterative sequence with errors, fixed point
MSC numbers : 47H05, 47H10, 47H15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd